MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER MICRO NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER MICRO NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-3271-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: day of event is unknown.E1: (b)(6).A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a tube occlusion.When trying to pass saline through the tube before use on the patient, it did not pass.This occurred before patient use/during priming at facility.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
The following field was updated with corrections: d4.Primary udi number: (b)(4).H6.Investigation codes: updated.Investigation summary: one (1) sample was returned under part number 21-3271-24, l/n: 4426823 for evaluation without its original packaging, inside a plastic bag in decontaminated condition.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or other defects were detected on the sample.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test it was detected that the distilled water passed through the sample without difficulty, no occlusions were detected in the sample.The reported failure mode in the complaint was not confirmed, and the root cause could not be determined.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
DELTEC GRIPPER MICRO NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19425055
Report Number9617604-2024-00488
Device Sequence Number7905149
Product Code FPA
UDI-Device Identifier30610586029886
UDI-Public(01)30610586029886(17)280920(10)4426823
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3271-24
Device Lot Number4426823
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown